International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Volume 18, Number 5 (2020)

15 articles

  1. Some Notes on Error Analysis for Kernel Based Regularized Interpolation

    Qing Zou

    Int. J. Anal. Appl. 18 (2020), 689–698 ·https://doi.org/10.28924/2291-8639-18-2020-689

  2. A Study on Millennial Generation in Vietnam on the Factors to Motivate Employees

    Nhu-Ty Nguyen, Luong-Hoai-Thuong Pham

    Int. J. Anal. Appl. 18 (2020), 699–717 ·https://doi.org/10.28924/2291-8639-18-2020-699

  3. Spherical-Radial Multipliers on the Heisenberg Group

    M.E. Egwe

    Int. J. Anal. Appl. 18 (2020), 718–723 ·https://doi.org/10.28924/2291-8639-18-2020-718

  4. He's Variational Iteration Method for Solving Multi-Dimensional of Navier Stokes Equation

    Mohamed Zellal, Kacem Belghaba

    Int. J. Anal. Appl. 18 (2020), 724–737 ·https://doi.org/10.28924/2291-8639-18-2020-724

  5. New Approach of MHD Boundary Layer Flow Towards a Porous Stretching Sheet via Symmetry Analysis and the Generalized Exp-Function Method

    A.A. Gaber, M.H. Shehata

    Int. J. Anal. Appl. 18 (2020), 738–747 ·https://doi.org/10.28924/2291-8639-18-2020-738

  6. The Existence Result of Renormalized Solution for Nonlinear Parabolic System with Variable Exponent and L1 Data

    Fairouz Souilah, Messaoud Maouni, Kamel Slimani

    Int. J. Anal. Appl. 18 (2020), 748–773 ·https://doi.org/10.28924/2291-8639-18-2020-748

  7. Class of (n, m)-Power-D-Hyponormal Operators in Hilbert Space

    Cherifa Chellali, Abdelkader Benali

    Int. J. Anal. Appl. 18 (2020), 774–783

  8. Sufficiency and Duality for Interval-Valued Optimization Problems with Vanishing Constraints Using Weak Constraint Qualifications

    Izhar Ahmad, Krishna Kummari, S. Al-Homidan

    Int. J. Anal. Appl. 18 (2020), 784–798 ·https://doi.org/10.28924/2291-8639-18-2020-784

  9. A New Generalized Exponential Distribution: Properties and Applications

    Jawad Hussain Ashraf, Munir Ahmad, A. Khalique, Zafar Iqbal

    Int. J. Anal. Appl. 18 (2020), 799–818 ·https://doi.org/10.28924/2291-8639-18-2020-799

  10. Union soft set theory applied to ordered semigroups

    Raees Khan, Asghar Khan, Muhammad Uzair Khan, Nasir Khan

    Int. J. Anal. Appl. 18 (2020), 819–837 ·https://doi.org/10.28924/2291-8639-18-2020-819

  11. Surfaces as Graphs of Finite Type in H2 × R

    Ahmed Azzi, Zoubir Hanifi, Mohammed Bekkar

    Int. J. Anal. Appl. 18 (2020), 838–848 ·https://doi.org/10.28924/2291-8639-18-2020-838

  12. On Some Subclasses of Strongly Starlike Analytic Functions

    El Moctar Ould Beiba

    Int. J. Anal. Appl. 18 (2020), 849–858 ·https://doi.org/10.28924/2291-8639-18-2020-849

  13. New types of bipolar fuzzy ideals of BCK-algebras

    G. Muhiuddin, D. Al-Kadi, A. Mahboob, K.P. Shum

    Int. J. Anal. Appl. 18 (2020), 859–875 ·https://doi.org/10.28924/2291-8639-18-2020-859

  14. Formative Vs. Reflective Measurement Model: Guidelines for Structural Equation Modeling Research

    Mohd Hafiz Hanafiah

    Int. J. Anal. Appl. 18 (2020), 876–889 ·https://doi.org/10.28924/2291-8639-18-2020-876

  15. Applicable Solution for a Class of Ordinary Differential Equations with Singularity

    N. Ameer Ahamad

    Int. J. Anal. Appl. 18 (2020), 890–899 ·https://doi.org/10.28924/2291-8639-18-2020-890